# SDR GUU2004F00028

- Difficulty date: August 27, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3044800
- Part serial: PSPS0016
- Condition: Failed
- Location: Nr 2
- Part time: 15,662 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, ON SHORT FINAL TO RUNWAY 9 LT AT 500 FT, THE NR 2 ENGINE FAILED.  LANDED WITHOUT FURTHER INCIDENT.  PILOT SHUT DOWN ENGINE ON TAXI IN.  REMOVED AND REPLACED NR 2 ENGINE ASSEMBLY (GG AND PS).  OPERATIONAL CHECK NORMAL.  NOTE: SUSPECT NR 2 PT BLADE FAILURE.
